Alert archive / California / Freeze Warnings in 2023
Freeze Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this freeze warning at Mar 24, 2023, 2:53 PM PDT for Lake County, Mendocino County, California. It took effect at Mar 25, 2023, 2:00 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2023, 2:53 PM PDT (21:53 UTC)
- In effect from
- Mar 25, 2023, 2:00 AM PDT
- Expired
- Mar 25, 2023, 9:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
Counties Lake County, CA, Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 128 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
963 WWUS76 KEKA 242153 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Fri Mar 24 2023 CAZ109>115-250600- /O.UPG.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/ /O.NEW.KEKA.FZ.W.0003.230325T0900Z-230325T1600Z/ Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 253 PM PDT Fri Mar 24 2023 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 21 expected. * WHERE...Mendocino Coast, Northwestern Mendocino Interior, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 2 AM to 9 AM PDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ103-250600- /O.NEW.KEKA.FR.Y.0005.230325T0900Z-230325T1600Z/ Northern Humboldt Coast- 253 PM PDT Fri Mar 24 2023 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT SATURDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Northern Humboldt Coast County. * WHEN...From 2 AM to 9 AM PDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
3 follow-up statements
116 WWUS76 KEKA 250436 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 936 PM PDT Fri Mar 24 2023 CAZ109>115-251245- /O.CON.KEKA.FZ.W.0003.230325T0900Z-230325T1600Z/ Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 936 PM PDT Fri Mar 24 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 21 expected. * WHERE...Mendocino Coast, Northwestern Mendocino Interior, Northeastern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 2 AM to 9 AM PDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ103-251245- /O.CON.KEKA.FR.Y.0005.230325T0900Z-230325T1600Z/ Northern Humboldt Coast- 936 PM PDT Fri Mar 24 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT SATURDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Northern Humboldt Coast County. * WHEN...From 2 AM to 9 AM PDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
857 WWUS76 KEKA 251002 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Sat Mar 25 2023 CAZ110-111-113>115-251815- /O.NEW.KEKA.HZ.A.0005.230326T0900Z-230326T1600Z/ /O.CON.KEKA.FZ.W.0003.000000T0000Z-230325T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 302 AM PDT Sat Mar 25 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28. For the Hard Freeze Watch, sub-freezing temperatures as low as 24 possible. * WHERE...Northwestern Mendocino Interior, Northeastern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...For the Freeze Warning, until 9 AM PDT this morning. For the Hard Freeze Watch, from late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-251815- /O.NEW.KEKA.FZ.A.0003.230326T0900Z-230326T1600Z/ /O.CON.KEKA.FZ.W.0003.000000T0000Z-230325T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- 302 AM PDT Sat Mar 25 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Mendocino Coast and Southwestern Mendocino Interior Counties. * WHEN...For the Freeze Warning, until 9 AM PDT this morning. For the Freeze Watch, from late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-251815- /O.NEW.KEKA.FZ.A.0003.230326T0900Z-230326T1600Z/ /O.EXA.KEKA.FR.Y.0005.000000T0000Z-230325T1600Z/ Coastal Del Norte- 302 AM PDT Sat Mar 25 2023 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 29 possible. * WHERE...Coastal Del Norte County. * WHEN...For the Frost Advisory, until 9 AM PDT this morning. For the Freeze Watch, from late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ103-251815- /O.NEW.KEKA.FZ.A.0003.230326T0900Z-230326T1600Z/ /O.CON.KEKA.FR.Y.0005.000000T0000Z-230325T1600Z/ Northern Humboldt Coast- 302 AM PDT Sat Mar 25 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 32 will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 29 possible. * WHERE...Northern Humboldt Coast County. * WHEN...For the Frost Advisory, until 9 AM PDT this morning. For the Freeze Watch, from late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
484 WWUS76 KEKA 251536 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 836 AM PDT Sat Mar 25 2023 CAZ110-111-113>115-252345- /O.EXP.KEKA.FZ.W.0003.000000T0000Z-230325T1600Z/ /O.CON.KEKA.HZ.A.0005.230326T0900Z-230326T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 836 AM PDT Sat Mar 25 2023 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...Sub-freezing temperatures as low as 20 possible. * WHERE...Northwestern Mendocino Interior, Northeastern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-252345- /O.EXP.KEKA.FZ.W.0003.000000T0000Z-230325T1600Z/ /O.CON.KEKA.FZ.A.0003.230326T0900Z-230326T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- 836 AM PDT Sat Mar 25 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Mendocino Coast and Southwestern Mendocino Interior Counties. * WHEN...From late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-103-252345- /O.EXP.KEKA.FR.Y.0005.000000T0000Z-230325T1600Z/ /O.CON.KEKA.FZ.A.0003.230326T0900Z-230326T1600Z/ Coastal Del Norte-Northern Humboldt Coast- 836 AM PDT Sat Mar 25 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...From late tonight through Sunday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Mar 24, 4:58 AM PDT, 9 hours 55 minutes earlier.
Area forecast discussion, Mar 24, 4:58 AM PDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
458 AM PDT Fri Mar 24 2023
.SYNOPSIS...Unseasonably cold temperatures and a chance for
light rain and snow showers will persist Friday through Sunday. A
strong Pacific cyclone is projected to impact the area with strong
winds, heavy rain and heavy mountain snow Monday and Tuesday.
Drier weather is expected for mid to late in the week.
&&
.DISCUSSION...An upper level trough north of the area is slowly
moving off to the east, but is still bringing some showers to
the area. A subtle shortwave moving through the flow is expected
to bring a period of heavier showers this morning. Snow levels
linger around 2,000 feet for these showers, so have extended the
winter weather advisory in northern Humboldt and Del Norte
counties to highlight this. Humboldt and Del Norte counties will
continue to see a few isolated showers over the weekend, but there
is not expected to be enough snow for a winter weather advisory.
Temperatures will be unseasonably cold, especially in Mendocino
and Lake counties where skies will be the most clear. The freeze
warning and frost advisory are on track this morning. Have issued
a freeze watch for Mendocino and Lake counties for Saturday
morning. Northeastern Mendocino and northern Lake may see
temperatures drop below 29 and need a hard freeze warning, but
held off on that for now. The coast may end up needing only a
frost advisory, but this will need to looked at it again later
today. The coldest night will likely be Sunday morning across
much of the area with the colder spots dropping into the mid 20s
if they remain clear. The Humboldt and Del Norte coasts may some
frost Saturday morning, but held off on issuing anything as there
will be some showers around that may keep things mixed enough to
limit temperatures in the mid 30s.
After the weekend all eyes turn toward the large upper level low
and strong frontal boundary moving towards the area on Monday.
The overall agreement is fairly good with this system, but the
details continue to be slightly fuzzy. The models trended slightly
farther south with it on the 00Z runs of the models. This lowered
the QPF, but brought in colder air. Snow levels look to be around
2500 feet or possibly lower at some points. This has the
potential to bring some very heavy snow in eastern Trinity county
again. 1 to 2 feet is possible near Trinity Lake with the current
forecast scenario. Humboldt and Del Norte counties will see heavy
snow as well, but it will be right around 2500 to 3000 feet and
may not impact the major highway passes. Mendocino and Lake
counties will likely not see it impact the major highway
corridors, but the rural areas above 3000 feet will likely see
over a foot of snow. This will bring rapid rises on the rivers of
Mendocino county, but probabilities of the Russian an Navarro
rivers remains low. Strong winds are also expected with this
system. The GFS is currently showing 850mb winds of 65 kt over
Cape Mendocino. As it gets closer the details will become clearer
in the high resolution models.
Mid to late in the week the models are in disagreement in how
quickly a ridge will build into the area. Some of the ensemble
clusters have a ridge over the area and dry weather Thursday and
Friday. The other solution shows the trough lingering and allowing
some light rain or snow showers to continue. Either way
temperatures are expected to remain below normal. MKK
&&
.AVIATION...Light rain showers persist at the coastal terminals
through the morning. Flight categories will hover around VFR with
southerly winds transitioning NW by the afternoon. Gusts up to 20 kt
by the late afternoon will be short lived. Ceilings around 4000 to
5000 feet will be mostly overcast. Most of the showers will remain
in the northern portion of the CWA, KUKI will get high cloud groups
by the afternoon yet remain in VFR. /EYS
&&
.MARINE....Northwesterly winds continue in the outer waters
around 20 kt and will ease in the northern outer waters by
evening. Small craft advisories are in place for all area waters
as swell and elevated winds will make seas hazardous for smaller
vessels. A northwesterly swell approaching 15 feet at 14 seconds
will fill in by evening and last into the weekend, diminishing by
Sunday afternoon. Strong southerlies are expected early next week
as as a cold upper level trough dives down to our area. /EYS
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Weather Advisory until 2 PM PDT this afternoon for
CAZ102-105.
Winter Weather Advisory until 8 AM PDT this morning for
CAZ106.
Freeze Watch from late tonight through Saturday morning for
CAZ109>115.
Freeze Warning until 9 AM PDT this morning for CAZ110-111-
114-115.
Frost Advisory until 9 AM PDT this morning for CAZ112-113.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 AM PDT Sunday for PZZ450-455-
470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 24, 4:01 AM PDT, 10 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 401 AM PDT Fri Mar 24 2023 CAZ101-103-104-251115- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 401 AM PDT Fri Mar 24 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ112-113-251115- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 401 AM PDT Fri Mar 24 2023 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. A Freeze Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Freeze Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-251115- Del Norte Interior-Northern Humboldt Interior- 401 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy snow is possible above 2500 feet Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-111-114-115-251115- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake-Southern Lake- 401 AM PDT Fri Mar 24 2023 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. A Freeze Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Freeze Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-251115- Southern Humboldt Interior- 401 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-251115- Mendocino Coast- 401 AM PDT Fri Mar 24 2023 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Freeze Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-251115- Northern Trinity-Southern Trinity- 401 AM PDT Fri Mar 24 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy snow is possible above 2500 feet Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:00 AM PDT | Freeze Watch | EKA | Lake, Mendocino | 11 hr |
| Mar 24, 2:21 PM PDT | Winter Storm Watch | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 48 hr |
| Mar 24, 2:21 PM PDT | Winter Weather Advisory | EKA | Del Norte | 7 hr |
| Mar 24, 2:53 PM PDT | Frost Advisory | EKA | Del Norte, Humboldt | 18 hr |
Nearby
Freeze Warnings in California, 2023Every freeze warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.